# SDR ASAA2018100626413

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,841 hours, 12,371 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED ON APU CSS AT FL380. GROUNDED - YES. CHECKED MAG PLUG PER FIM 49-60 TASK 817 STEP 4. NO DEFECTS NOTED. REPLACED SPEED SENSOR PER FIM 49-60 TASK 817 STEP 8 AND AMM 49-61-21. OPS CK GOOD, LK CK GOOD. NO FAULTS FOUND. STARTED APU SEVERAL TIMES WITH NO DEFECTS NOTED. ETOPS GROUND VERIFICATION C/W. THIS CLEARS MEL 49-1B.
